# SDR SWIA20251124808

- Difficulty date: August 8, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH VERTICAL STAB-TO-FUSELAGE AFT DRAG ANGLE POSSIBLY CRACKED (MARKED)   (C-CHECK RO 11/22/2025)INSTALLED -5 AFT ANGLE DOUBLER & -7 AFT ANGLE FILLER ON L/H AFT DRAG ANGLE REPAIR REF CRJ 700 SRM 55-31-00-201-001-A01. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR
